# SDR AALA202412246521

- Difficulty date: December 10, 2024
- Submitted: December 25, 2024
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 44,308 hours, 18,729 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 600 K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING KRUEGER FLAP INBOARD SIDE SHOWS STRUCTURAL DEFORMATION, CRACKS, AND A MISSING PORTION OF THE SKIN. REPAIRED RIGHT HAND WING INBOARD KRUEGER FLAP. PER B737-NG SRM 57-43-02-2R PROCEDURE 3 REPAIR 3.
